# SDR UIEA01006

- Difficulty date: March 8, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01708508
- Condition: Damaged
- Location: Fuselage
- Part time: 85,610 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FRAME SPLICE DOUBLER IAW SB747-53A-2272, FOUND ELONGATED HOLES IN FRAME WEB AT BS 300 RIGHT, JUST ABOVE STRINGER 14R BETWEEN RBL 60 AND RBL 70.  TRIMMED OUT EXISTING WEB IN AREA OF ELONGATED HOLES.  MANUFACTURED FILLER, REPAIR DOUBLERS AND SPLICES.  INSTALLED PER STANDARD PRACTICES.  (M)
